CSpace
常微初值问题的自适应求解器AS的有效性
李旺尧
1991
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume012Issue:004Pages:254
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48928
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李旺尧. 常微初值问题的自适应求解器AS的有效性[J]. 数值计算与计算机应用,1991,012(004):254.
APA 李旺尧.(1991).常微初值问题的自适应求解器AS的有效性.数值计算与计算机应用,012(004),254.
MLA 李旺尧."常微初值问题的自适应求解器AS的有效性".数值计算与计算机应用 012.004(1991):254.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李旺尧]'s Articles
Baidu academic
Similar articles in Baidu academic
[李旺尧]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李旺尧]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.